# SDR UIEA2018042100752

- Difficulty date: April 20, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,987 hours, 18,544 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Malfunctioned
- Location: Wx Radar
- Component: Wx Radar
- Component part number: 20414440402
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RIGHT SYSTEM PAINTS GROUND AT 80 MILES, +2 DEGREES TILT,  PAINTS GROUND ON ROTATION AT +5 DEGREES AND 3 MILES.  REMOVED AND REPLACED THE WEATHER RADAR DRIVE UNIT IAW AMM 34-45-05. OPS CHECKED GOOD,
